# SDR AALA202404110336

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 31,216 hours, 4,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHTS IN BOTH CREW REST AREAS ARE INOP. MAINTENANCE REMOVED AND REPLACED BOTH FLASHLIGHTS' BATTERIES. IAW AMM 25-64-00.
